# SDR EIAA98030

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Ftg
- Condition: Cracked
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LEFT WING WS 669.5 PYLON BULKHEAD SUPPORT FWD BACK UP FITTING CRACKED AT UPPER AREA ALONG FASTENERS AT STRING 24.  BACK UP FITTING REPLACED IAW SB 54A 2159 FIG 25.  (M)
